So I literally just got home from the doctors office 30 minutes ago and prescribed vyvanse. As a little kid I was diagnosed with ADHD, but over the years it gradually turned into ADD. I told my doctor that and I'm not really sure why he gave me this medicine because it associates with ADHD. Anyways I've been reading through the reviews and I'm nervous. I have major depression that I'm on medication for, and I do have anxiety, so reading the reviews are making me a little scared. But at the same time I'm anxious to see where this goes. I just got a job working at a call center for health insurance so, concentrating, remembering what people say, and working at steady pace (because I'm so slow at everything) is extremely important. Before this job I had another job in another call center for car insurance and I ended up quitting it. It was such a bad experience because I couldn't focus, I would forget what people would tell me, I would forget what to do, I would zone out..etc. and on top of that everyday literally everyone would have to help me and most of the time finish my calls for me. I've never been able to anything on my own without help my entire life and I'm sick of it. I'm 21 and I feel like a special needs child (no offense to anyone who has a special child. Just making a comparison.) I just wanna be able to get through life. I just wanna know if anyone out there on this medication or has had experiences with this medicine has any advice, suggestions, stories or anything important they think I should know about this medicine. I'm not really sure how reply work on this, so if anyone wants to find me on facebook and message me please do. My name on facebook is Annie elizabethh (yes with two h's lol)
I was having the same problem just not as severe. Then I started taking vyvanse. Within two days I was feeling better. The only side effect I has was not being able to sleep. I started taking something else for the insomnia which I already had but got worse. So my family even said they could see a difference in me. I could remember a lot more things concentrate better. Focusing was a big problem for me before. Now i'm able to sit and read a book write a letter. Little things like that people take for granted but I take it very seriously. I'm a big letter writer so it's a very big deal for me to focus and be able to concentrate. I'm really glad my doctor put me on this medicine. W/o it I would be lost. Pepper
Hi Annie1995; As Pepper is saying I agree and this could be the medication that well put and keep you back on track. This is the hard thing is when they give you to much information on a medication we see to much in it. But if you look at the percent of people that have had those side effects it is really rare. Most after a week or so on the medication the side effects you might get well go away. But the Doctors don't just hand this stuff out unless they can tell it would help you. For what you are saying this one or one like it, you need to get on and you should feel much better in a short period of time and not feel like you do now. Look at the benefits over the side effects that most are very rare. You want to get back to a normal life and stay on track this is what you need to do and don't look for side effects. This medication I have not seen anyone have to go off of it because of side effects just take it like the bottle says And all should be ok for you.
doe's this doctor write all your other medications so is aware of what else you are taking. And did you fill it at the same pharmacy this way you have 2 people looking for any drug Interactions if not call your Pharmacist where you filled this prescription and tell them the other medications your on so they can double check everything but if it is the pharmacy you use for all of your prescriptions then they checked it as they were filling it.This is why you always want every doctor to know what other medications you are on And it's always best to fill your prescriptions at just one pharmacy so you have all your records in one place and the pharmacist can check for any Interactions as they fill your new medication.Try not to worry and start this new medication as soon as you can. Just know that it well make you feel a bit different when you first start it then things start to settle down. And you won't need anyone's help to finish stuff you start.This is for your own good. If you have any questions please post them and someone well get you the answer Most of us have been in your shoes at one time or another and know or share our experience with you.Have a good weekend and let us know how you are doing Chuck1957
This is about right Annie1995; and these side effect should go away with continued use. You have to take it regular just as prescribed and if you don't notice or people might comment on a difference in you, we don't always notice it yourself, but more so because your having such minor side effects give it at least a full month of use and see how you feel But I would say even within 3 to 7 days you should be able to tell some difference and if in a month you don't feel different talk with the doctor about it. There is no reason they can't find one to help you feel more sure of yourself etc. You are doing fine just try and stick with it.Remember if nobody said anything if you get low like a week or so on this medication you have to call the office to get a written prescription this is a Sch ii Which means the doctor can not call it into the pharmacy you well always have to pick up a written prescription on it to.
And in a month you should know or talk to the doctor sometimes it's as simple as a dose adjustment might be all you need this has been very effective for many people. Chuck1957
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2014 • 2 answers
Posted 6 Jan 2016 • 0 answers
Posted 26 Jul 2016 • 2 answers
Posted 22 Dec 2016 • 0 answers
Posted 21 Mar 2017 • 0 answers